Skip to Content

What is the dosage for prednisone for skin rash?

Question is Closed
Report Favorite

Answers (1)

16 Jul 2009

It depends on the cause and the severity of your problem. You haven't said what the cause is for the rash. I would NOT automatically take prednisone for a skin rash unless it was caused by a problem that prednisone is designed to help. Prednisone is serious medication and you should only be taking it by the orders of a dr. Be careful with prednisone.

Votes: +1
connie1313 11 Dec 2009

I have been on prednisone for 10 years and at first it was my miracle drug for psoriasis. However, after several years I found out the nasty side effects. I started out on 10 mg daily amd eventually ended up on 80mg. Suring those 3 years I ended up with diabetes, osteoporosis, cushions, and weight gain of 100 pounds even with dieting. You have to go down slowly and I'm now on 5mg daily which is my theraupetic dose. Be very careful.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Prednisone - can you get a rash 2 weeks after stopping then medication.

My wife was on perdnisone for 10 days. About 2 weeks later she has developed a rash mostly on the upper legs, back and stomach. It comes and goes. ...

2 answers 1 Nov 2011

I was on prednisone, 60mg a day for 15 days, stopped and now have a rash, anyone else had this?

I have been off of it now for about a week and just developed a rash with an itch. Has anyone ever had that?

1 answer 23 Feb 2013

Have severe skin rash. Is this medicine causing?

Lisinopril 40mg Hydrochlorothiazide 25mg Sam-E 400 mg Omeprazole This is my list of meds. I have rash only where sun exposed. On 60mg of Prednisone ...

2 answers 8 Jun 2014

Prednisone - Should I stop taking my predisone after my rash is gone was given 20mg 3 times daily?

... for 5 days on day four no rash present haven't taking today's dose so should I just finish them out thanks for the help

2 answers 13 Apr 2015

Can prednisone be the cause of a skin rash below the nee?

I was on prednisone for about 6 weeks to cure a serious dose of inflammation in my joints. Shortly after I notice small bumps and a red skin rash ...

1 answer 26 Oct 2015